# SDR CALA2016033195245

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 90,518 hours, 25,766 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT INOPERATIVE.  RELAMPED IAW WDM 25-66-11.
